Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Radioactive therapy for hyperthyroidism

From: Blacbeauty. - 4 years 4 weeks ago

I had a radioactive therapy for hyperthyroidism caused by grave's decease in August 201 and at first did not have any major symptoms but after 6 weeks, I started having serious body pains, muscle pulls. I have been placed on thyroid medication but I still have the pain from time to time. I have been advised to eat a lot of shrimps and prawns. I take a lot of fruits, particularly carrots, cucumber, water melon and oranges. I intend to change my diet completely. I hope this will improve my health.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU